# SDR A6WA201542594

- Difficulty date: April 1, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 29,317 hours, 28,989 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORK ORDER 222502 & 256327 112,113,114.  112 POSITIONS 3, 4, 7 & 8 OXYGEN MODULES ON THE A SIDE DID NOT DROP O2 MASKS DURING TEST.  113 SEAT ROWS 3A, 4A ,7A & 8A OXYGEN MODULES NEED INSTALLATION.  OPERATIONS CHECKS.  REF MX WC 12.  114 LAVATORY O2 MODULE DOOR LATCH WILL NOT STAY ENGAGED.
